Computer simulation of diffusion processes with moving interface boundary

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/78306

Show full item record


Title: Computer simulation of diffusion processes with moving interface boundary
Author: Drápala, Jaromír
Kubíček, Petr
Vlach, Oldřich
Date issue: 2010
Citation: Mathematics and computers in simulation. 2010, vol. 80, issue 7, p. 1520-1535.
URI: http://hdl.handle.net/10084/78306
ISSN: 0378-4754
DOI: 10.1016/j.matcom.2010.01.005
URI: http://dx.doi.org/10.1016/j.matcom.2010.01.005
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics